# SDR SWAA2022022530656

- Difficulty date: December 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Out Of Tolerance
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT IS OUT OF ROUND FASTENER HOLE AT FWD CARGO BAY BS500C LBL25 WL 157 / REMOVED CLIP PER SRM 51-40-02. LOCATED; DRILLED AND INSTALLED REPLACEMENT CLIP AT STA. 500L LBL 25 PER SRM 51-40-02 AND DWG 143A7505 91195U 1/6/19
